# SDR SWAA2016082355060

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 41,623 hours, 24,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101733
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.    R & R LAMP IAW AMM.
